# SDR DXTA2024091200481

- Difficulty date: September 8, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N739QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20690
- Aircraft time: 7,999 hours, 4,621 cycles
- Engine: Hnywl AS90721A
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: No Discrepancy
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

OVERWEIGHT LANDING: LANDED OVERWEIGHT DUE TO EMERGENCY AND ENGINE FAILURE. PLENTY OF RUNWAY AND GENTLE ON BRAKES. BASED ON THE AMM TASK 05-51-01-210-801 STEP 1.C(3)(A) AND THE INFORMATION PROVIDED FOR THE EVENT (AIRCRAFT LANDING WEIGHT AND RATE OF DESCENT) IT WAS DETERMINED THE LANDING FALLS WITHIN THE *OVERWEIGHT LANDING* ACCEPTABLE RANGE IN REFERENCE TO FIG 601, THEREFORE IT IS NOT NECESSARY TO PERFORM THE AMM TASK 05-51-01-210-801 STEPS 1.D AND 1.E
